Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 77, NWS Charleston, WV

June 4, 2008Jackson County, Kanawha County, Roane County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 2:14 PM EDT for Jackson County, Kanawha County, Roane County, West Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 2:14 PM EDT (18:14 UTC)
Expired
Jun 4, 2008, 3:00 PM EDT
In force
46 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Jackson County, WV, Kanawha County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 56 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 9:18 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 041814
SVRRLX
WVC035-039-087-041900-
/O.NEW.KRLX.SV.W.0077.080604T1814Z-080604T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN WEST VIRGINIA...
  NORTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA...
  SOUTHERN ROANE COUNTY IN WEST VIRGINIA...

* UNTIL 300 PM EDT

* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHEAST OF SISSONVILLE...OR ABOUT 31 MILES SOUTHEAST OF
  RACINE...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AMMA BY 225 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY 
AFTERNOON FOR CENTRAL WEST VIRGINIA.

LAT...LON 3875 8118 3865 8115 3863 8113 3864 8111
      3863 8109 3859 8111 3854 8117 3846 8169
      3871 8162 3880 8122
TIME...MOT...LOC 1814Z 266DEG 51KT 3864 8145

$$

29
1 follow-up statement
000 
WWUS51 KRLX 041857
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT WED JUN 4 2008

WVC035-039-087-041908-
/O.EXP.KRLX.SV.W.0077.000000T0000Z-080604T1900Z/
KANAWHA WV-ROANE WV-JACKSON WV-
258 PM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON...
SOUTHERN ROANE AND NORTHEASTERN KANAWHA COUNTIES IN WEST VIRGINIA
EXPIRES AT 300 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3875 8118 3865 8115 3863 8113 3864 8111
      3863 8109 3859 8111 3854 8117 3846 8169
      3871 8162 3880 8122
TIME...MOT...LOC 1858Z 266DEG 51KT 3865 8065

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:46 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 4, 1:46 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT WED JUN 4 2008

.SYNOPSIS...
MOST WIDESPREAD CONVECTION WILL TRY TO LIFT FURTHER NORTH TODAY.
BUT FLOOD AND SEVERE THREAT CONTINUES. UPPER LEVEL RIDGE BUILDS
NORTH ON THURSDAY. SO SUMMER HEAT IS COMING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE WEATHER ON-GOING THROUGHOUT THE GRAVEYARD SHIFT...WITH
SMALL STREAM FLOODING AND A FEW SEVERE THUNDERSTORMS WARNINGS PLUS
MORE TORNADO WATCHES VIA SPC.

ONE MORE DAY OF ACTIVE WEATHER...BEFORE SUMMER MAKES AN APPEARANCE.

NOT TOO KEEN ON MORNING CONVECTION HTS-CRW-BKW ON SOUTH. BUT SMALL
STREAM FLOOD THREAT CONTINUES ACROSS THE EXTREME NORTH.

MAIN SUPPORT TRIES TO LIFT A BIT FURTHER NORTH TODAY...SO HOPING
THE MOST WIDESPREAD CONVECTION SHIFTS INTO WESTERN PENNSYLVANIA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START
OF THE PERIOD.  NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM
THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN
MORNING HOURS WITH ENHANCED LLJ AT SUNRISE.  THIS SHOULD GIVE RISE
TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING
THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH
MIDDAY.  SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON
LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT.

FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND
70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS
NORTHERN PORTION OF AREA LOOKS GOOD.  THE HEAVIEST QPF IN ALL THE
MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST
AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE
POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES
RAISE CONCERN FOR EXCESSIVE RAINFALL.  RIVER FORECAST CRESTS ARE
COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED
CLOSELY MONITORED.

AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER
UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT.

STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH
LOWEST VALUES N.  LOWS WED NT AND THU NT LOOKED GOOD.  RAISED HIGHS
THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL
SEEMS A BIT HIGH.  STAYED A LITTLE BELOW THE HIGH MAV FRI AND
LOWERED THE VALLEYS FRI NT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE
LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD
OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW.
THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO
THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE
PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE
PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE
ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF
CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT
A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS.
SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT
MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP.
TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA
WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE
PACE OF THE LOWLANDS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.

EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED GROUND.

AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.

&&

.HYDROLOGY...
WILL CONTINUE THE FLASH FLOOD WATCH A FEW HOURS LONGER THAN
PRIOR...SINCE AFTERNOON CONVECTION SHOULD SWING THROUGH THE WET
GROUND COUNTIES ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
ALSO ADDED A FEW COUNTIES TO THE FLASH FLOOD WATCH...AROUND EKN.

CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
     016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
     075-076-083>086.
     FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL
NEAR TERM...KTB
SHORT TERM...CL
LONG TERM...26
AVIATION...26
HYDROLOGY...
Hazardous weather outlook, Jun 4, 10:00 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1000 AM EDT WED JUN 4 2008

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046-
047-051400-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
1000 AM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE-
1000 AM EDT WED JUN 4 2008

...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ003-004-WVZ033-051400-
DICKENSON-BUCHANAN-MCDOWELL-
1000 AM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 4, 1:48 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
148 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     ELKINS                  38.93N 79.85W
06/04/2008                   RANDOLPH           WV   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN IN ELKINS AND BEVERLY

&&

NW
Local storm report, Jun 4, 1:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
149 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     TSTM WND DMG     NESTORVILLE             39.18N 79.92W
06/04/2008                   BARBOUR            WV   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN THROUGHOUT CITY

&&

NW
Local storm report, Jun 4, 1:50 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
150 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     ALBANY                  39.22N 82.20W
06/04/2008                   ATHENS             OH   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN THROUGHOUT CITY

&&

NW
Local storm report, Jun 4, 1:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     HEMLOCK                 39.59N 82.16W
06/04/2008                   PERRY              OH   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN IN CITY

&&

NW
Local storm report, Jun 4, 2:08 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
208 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     HARRISVILLE             39.21N 81.05W
06/04/2008                   RITCHIE            WV   DEPT OF HIGHWAYS

            TREES DOWN ALONG ROUTES 31 AND 74

&&

NW
Local storm report, Jun 4, 2:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     5 N AMMA                38.64N 81.27W
06/04/2008                   ROANE              WV   DEPT OF HIGHWAYS

            TREES DOWN ACROSS RT 36 NEAR LOONEYVILLE

&&

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:24 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood36 min
Jun 3, 10:45 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more29 hr
Jun 3, 10:53 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler, Wood3 hr
Jun 3, 11:01 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Ritchie, Roane, Wirt, Wood44 min
Jun 3, 11:15 PM EDTSevere Thunderstorm WarningRLXMason45 min
Jun 4, 12:17 AM EDTFlash Flood WarningRLXBarbour118 min
Jun 4, 12:57 AM EDTFlash Flood WarningRLXTaylor3 hr
Jun 4, 1:05 AM EDTFlash Flood WarningRLXRandolph3 hr
Jun 4, 1:26 AM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more49 min
Jun 4, 1:56 AM EDTFlash Flood WarningRLXBarbour, Harrison3 hr
Jun 4, 2:15 AM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Webster45 min
Jun 4, 4:57 AM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor3 hr
Jun 4, 10:38 AM EDTAreal Flood WarningRLXHarrison10 hr
Jun 4, 10:53 AM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Jackson, Ritchie, Wirt, Wood52 min
Jun 4, 10:55 AM EDTAreal Flood WarningRLXDoddridge, Ritchie, Wood6 hr
Jun 4, 11:07 AM EDTSevere Thunderstorm WarningRLXJackson, Mason38 min
Jun 4, 11:28 AM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Harrison, Lewis, Ritchie47 min
Jun 4, 11:55 AM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane50 min
Jun 4, 12:24 PM EDTAreal Flood WarningRLXBarbour, Lewis, Taylor, Upshur4 hr
Jun 4, 12:29 PM EDTSevere Thunderstorm WarningRLXLewis, Randolph, Upshur46 min
Jun 4, 12:44 PM EDTAreal Flood WarningRLXPocahontas, Randolph3 hr
Jun 4, 1:04 PM EDTSevere Thunderstorm WarningRLXBraxton, Webster26 min
Jun 4, 1:23 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph52 min
Jun 4, 1:45 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam45 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningRLXMason25 min
Jun 4, 2:46 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane44 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningRLXMason41 min
Jun 4, 3:02 PM EDTSevere Thunderstorm WarningRLXCabell43 min
Jun 4, 3:08 PM EDTSevere Thunderstorm WarningRLXWayne52 min
Jun 4, 3:26 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Kanawha, Mason, Putnam, Roane49 min
Jun 4, 3:34 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam41 min
Jun 4, 3:40 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne50 min
Jun 4, 3:47 PM EDTAreal Flood WarningRLXPocahontas, Randolph11 hr
Jun 4, 4:12 PM EDTAreal Flood WarningRLXBarbour, Harrison, Lewis, Taylor, Upshur4 hr
Jun 4, 4:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more76 min
Jun 4, 4:29 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne46 min
Jun 4, 4:46 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Webster44 min
Jun 4, 5:49 PM EDTAreal Flood WarningRLXJackson116 min
Jun 4, 7:01 PM EDTSevere Thunderstorm WarningRLXCabell, Mason44 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam38 min
Jun 4, 7:47 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Ritchie, Roane, Wirt58 min
Jun 4, 7:50 PM EDTAreal Flood WarningRLXJackson, Mason, Roane4 hr
Jun 4, 7:50 PM EDTRiver Flood WarningRLXCalhoun, Gilmer29 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.